Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Trying to conceive. Taking femodene contraceptive pills, wants to stop. How to increase fertility an prevent mood swings?

I am currently taking femodene contraceptive pills but am looking to come off to try to conceive. Is there any supplements i should take to increase my chances to conceive and possibly reduce andy side effects from coming off the pill such as mood swings. I currently take evening primrose oil capsules which are meant to assist hormonal mood swings
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  462
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Hi Anjana
Welcome to HealthcareMagic
Whenever you plan to conceive you can stop contraceptive pills and start trying. Intercourse should be done at the time of ovulation. There are high chances of success in first 2-3 cycles immediately after stopping contraceptive pills. You can start taking tab Folic acid daily. Taking evening primrose oil is POSSIBLY UNSAFE during pregnancy. It might increase the chance of having complications. Don’t use it if you are pregnant trying to get pregnant. All the best.
Take care
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor